Title: Goodness of regularity in dot patterns: Global symmetry, local symmetry, and their interactions
Authors: Nucci, M ×
Wagemans, Johan #
Issue Date: 2007
Series Title: Perception vol:36 pages:1305-1319
Description: 01
ISSN: 0301-0066
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Laboratory for Experimental Psychology
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
Nucci & Wagemans Perception 2007.pdf Published 394KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science